, Volume 22, Issue 5, pp 1329-1342
Date: 24 Mar 2006

The Exceptional Set in the Two Prime Squares and a Prime Problem

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we prove that, with at most \( O{\left( {N^{{\frac{5} {{12}} + \in }} } \right)} \) exceptions, all positive odd integers nN with n ≡ 0 or 1(mod 3) can be written as a sum of a prime and two squares of primes.

Project supported by National Natural Science Foundation(No. 90304009) and Foundation of Qufu Normal University for Ph. D.